# SDR DHL9970314C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cowl
- Condition: Chaff
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 TOP COWL OUTBOARD LONGERON HAS DEEP CHAFED SPOTS AT 46 AND 54 INCHES FROM AFT EDGE.  REPLACED COLGERON SECTION PER SRM 51-40-2 AND 54-10-2 ON NR 1 TOP COWL, USED 2024T3 .050 20 BY 4, TREATED AND PRIMED AREA PER SRM 51-10-2, N/R 6206.
